# SDR AALA202204284411

- Difficulty date: April 27, 2022
- Submitted: April 28, 2022
- Operation: Air carrier
- Aircraft: N412UW
- Make and model: Airbus A300*
- Aircraft serial: 9224
- Aircraft time: 6,951 hours, 1,920 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide Raft
- Part number: D30664515
- Part serial: M9475
- Condition: Bulged
- Location: Zone 800 - Doors
- Part time: 23,114 hours, 10,712 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: FORWARD ENTRY DOOR GUST LOCK WILL NOT ENGAGE DUE TO THE SLIDE BULGING OUT. REPLACED SLIDE PER TASK CARD 26L00025011.
